Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 67, NWS Newport/Morehead City, NC

June 2, 2016

NWS Newport/Morehead City, NC issued this small craft advisory at Jun 2, 2016, 3:37 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2016, 3:37 AM EDT (07:37 UTC)
Expired
Jun 3, 2016, 2:00 AM EDT
In force
22 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

858 
WHUS72 KMHX 020737
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
337 AM EDT THU JUN 2 2016

...GUSTY WINDS AND ELEVATED SEAS ASSOCIATED WITH THE REMNANTS OF
BONNIE TO CONTINUE TODAY...

.THE REMNANTS OF BONNIE WERE LOCATED EAST OF THE SOUTHERN OUTER
BANKS EARLY THIS MORNING AND ARE FORECAST TO DRIFT NORTHEAST AND
AWAY FROM THE WATERS LATER THIS AFTERNOON. THE LOW WAS PRODUCING
WINDS OF 15 TO 25 KNOTS AND 5 TO 7 FOOT SEAS. CONDITIONS WILL
IMPROVE THIS AFTERNOON AS THE LOW FINALLY MOVES AWAY FROM THE
WATERS. 

AMZ152-154-021800-
/O.CAN.KMHX.SW.Y.0001.000000T0000Z-160602T1200Z/
/O.NEW.KMHX.SC.Y.0067.160602T0737Z-160602T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
337 AM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
CANCELLED.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ156-021800-
/O.NEW.KMHX.SC.Y.0067.160602T0737Z-160602T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
337 AM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ135-021800-
/O.NEW.KMHX.SC.Y.0067.160602T0737Z-160602T1800Z/
PAMLICO SOUND-
337 AM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON.

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
452 
WHUS72 KMHX 021530
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1130 AM EDT THU JUN 2 2016

...GUSTY WINDS AND ELEVATED SEAS ASSOCIATED WITH TROPICAL
DEPRESSION BONNIE TO CONTINUE THIS AFTERNOON...

.TROPICAL DEPRESSION BONNIE LOCATED EAST-SOUTHEAST OF THE OUTER
BANKS THIS MORNING AND IS FORECAST TO DRIFT NORTHEAST AND AWAY
FROM THE WATERS LATER THIS AFTERNOON. THE SYSTEM WILL PRODUCE WINDS
OF 15 TO 25 KNOTS AND 5 TO 7 FOOT SEAS. CONDITIONS WILL IMPROVE
THIS AFTERNOON AS THE SYSTEM FINALLY MOVES AWAY FROM THE WATERS.

AMZ152-154-030000-
/O.EXT.KMHX.SC.Y.0067.000000T0000Z-160603T0000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1130 AM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ135-022100-
/O.EXT.KMHX.SC.Y.0067.000000T0000Z-160602T2100Z/
PAMLICO SOUND-
1130 AM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ156-021800-
/O.CON.KMHX.SC.Y.0067.000000T0000Z-160602T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
1130 AM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
400 
WHUS72 KMHX 021835
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
235 PM EDT THU JUN 2 2016

...GUSTY WINDS AND ELEVATED SEAS ASSOCIATED WITH TROPICAL
DEPRESSION BONNIE TO CONTINUE THIS AFTERNOON...

.TROPICAL DEPRESSION BONNIE LOCATED EAST-SOUTHEAST OF THE OUTER
BANKS THIS MORNING AND IS FORECAST TO DRIFT NORTHEAST AND AWAY
FROM THE WATERS LATER THIS AFTERNOON. THE SYSTEM WILL PRODUCE
WINDS OF 15 TO 25 KNOTS AND 5 TO 7 FOOT SEAS. CONDITIONS WILL
IMPROVE THIS AFTERNOON AS THE SYSTEM FINALLY MOVES AWAY FROM THE
WATERS.

AMZ152-154-030000-
/O.CON.KMHX.SC.Y.0067.000000T0000Z-160603T0000Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
235 PM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ135-022100-
/O.CON.KMHX.SC.Y.0067.000000T0000Z-160602T2100Z/
PAMLICO SOUND-
235 PM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
799 
WHUS72 KMHX 022008
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
408 PM EDT THU JUN 2 2016

...GUSTY WINDS AND ELEVATED SEAS ASSOCIATED WITH TROPICAL
DEPRESSION BONNIE TO CONTINUE THIS EVENING...

.TROPICAL DEPRESSION BONNIE LOCATED EAST OF THE OUTER BANKS IS
FORECAST TO DRIFT NORTHEAST AND AWAY FROM THE WATERS TONIGHT.
NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WITH SEAS 4 TO 6 FEET OVER
THE CENTRAL WATERS WILL GRADUALLY DIMINISH THIS EVENING. 

AMZ152-154-030200-
/O.EXT.KMHX.SC.Y.0067.000000T0000Z-160603T0200Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
408 PM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTH TO NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ135-030000-
/O.EXT.KMHX.SC.Y.0067.000000T0000Z-160603T0000Z/
PAMLICO SOUND-
408 PM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH TO NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
064 
WHUS72 KMHX 030003
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
803 PM EDT THU JUN 2 2016

...GUSTY WINDS AND ELEVATED SEAS ASSOCIATED WITH TROPICAL
DEPRESSION BONNIE TO CONTINUE THIS EVENING...

.TROPICAL DEPRESSION BONNIE LOCATED EAST OF THE OUTER BANKS IS
FORECAST TO DRIFT NORTHEAST AND AWAY FROM THE WATERS TONIGHT.
NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WITH SEAS 4 TO 6 FEET
OVER THE CENTRAL WATERS WILL GRADUALLY DIMINISH THIS EVENING.

AMZ135-030115-
/O.EXP.KMHX.SC.Y.0067.000000T0000Z-160603T0000Z/
PAMLICO SOUND-
803 PM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS.

$$

AMZ152-154-030200-
/O.CON.KMHX.SC.Y.0067.000000T0000Z-160603T0200Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
803 PM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
195 
WHUS72 KMHX 030124
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
924 PM EDT THU JUN 2 2016

...GUSTY WINDS AND ELEVATED SEAS ASSOCIATED WITH TROPICAL
DEPRESSION BONNIE TO CONTINUE TONIGHT...

.TROPICAL DEPRESSION BONNIE LOCATED EAST OF THE OUTER BANKS IS
FORECAST TO DRIFT NORTHEAST AND AWAY FROM THE WATERS TONIGHT.
NORTH TO NORTHWEST WINDS 15 TO 25 KNOTS WITH SEAS 4 TO 6 FEET
OVER THE CENTRAL WATERS WILL GRADUALLY DIMINISH LATE THIS
EVENING.

AMZ152-154-030600-
/O.EXT.KMHX.SC.Y.0067.000000T0000Z-160603T0600Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
924 PM EDT THU JUN 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 1:01 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 2, 1:01 AM EDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
101 AM EDT THU JUN 2 2016

.SYNOPSIS...
Low pressure, the remnants of Tropical Storm Bonnie, will drift
very slowly northeast along the coast through Thursday, finally
moving east of the Outer Banks Thursday night. A cold front will
move into the area Saturday while dissipating over the area. A
second cold front will move through the area Monday with high
pressure building in for the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1255 AM Thursday...Compact area of rain observed with
tropical downpours from Downeast Carteret county to Hatteras
Island south of Oregon Inlet associated with remnant Bonnie low
which is currently located east of Core Banks. The low will
continue to drift northeast with the bulk of the precipitation
expected from the Pamlico Sound to the Outer Banks. Will continue
current Flood Watches with the heaviest amounts expected along the
Outer Banks overnight. Overnight lows will be in the mid to upper
60s inland and lower 70s beaches.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
As of 330 PM Wednesday...models in good agreement with continued
slow movement of remnant low along or just off coast during the
day, with convective coverage mainly along the coast. Will handle
with 30 POPs inland to 50% coast. More insolation expected inland
which will allow max temps to rise into mid 80s there while coast
still around 80.

&&

.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
As of 320 PM Wednesday...The remnants of Bonnie will move east of
the area Friday, but a moist and unstable airmass will remain in
place ahead of an approaching weak front which stalls near the
area as we move into the weekend keeping a threat of showers and
thunderstorms in the forecast. A stronger front is forecast to
move through the region Sunday night into early Monday.

Thursday night through Saturday...Shower chances diminish Thursday
night into Friday as the remnant low moves east of the region. A
moist and unstable airmass ahead of an approaching weak front will
persist though, with gradually falling heights aloft, leading to a
continued threat for showers and thunderstorms across the region.
Thursday night into early Friday should be mostly dry for inland
sections with a low chance pops for the coastal zones. The front
is progged to move into the piedmont Friday but convection
initiating across central NC could move into the coastal plain
during the afternoon along with the possibility of sea breeze
convection closer to the coast so will maintain high chance pops
across much of the region Friday. Models still differ some with
just how far the front pushes into the region Friday night and
Saturday but latest consensus stalls the front near the Albemarle
Sound region. Better convective coverage expected Saturday as the
front will be across, or at least very close to, northern portions
of the CWA. Increasing low level thicknesses and greater insolation
will allow temps to warm into the mid to upper 80s for highs with
lows around 70.

Sunday through Monday night...Deep layer moist SW flow increases
across the region Sunday into Sunday night as a digging upper
trough and stronger cold front approaches from the west. Moderate
instability and increasing shear will continue to bring a threat
of showers and thunderstorms across the region, with highest
chances between 18Z Sunday and 12Z Monday morning. Models have
come into better agreement with regards to timing of the front,
suggesting the front will move through Eastern NC late Sunday
night into early Monday, with a drying trend by midday Monday.
Guidance suggests the front stalls just offshore and thus have
maintained some showers along coastal sections through Monday
night.

Tuesday and Wednesday...Tuesday will be dry with light westerly
flow and thicknesses supporting max temps in the mid 80s inland to
upper 70s coast. A weak and dry front will push southeast through
the area Tuesday night, helping shift the front well offshore.
High pressure over the Ohio River Valley will shift southeast over
the area Wednesday with dry conditions and temps near climatology,
low to mid 80s inland with lower 80s to upper 70s along the coast.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Short Term /through Thursday night/...
As of 1255 AM Thursday...High confidence again in IFR conditions
prevailing at the TAF sites overnight mainly low ceilings but
can't rule out areas of fog as well. Most of the guidance is
indicating that the low clouds could persist through most of
Thursday morning. Expecting most of the rain to remain east of the
TAF sites overnight and for there to be much less coverage
Thursday afternoon as the remnants of Bonnie finally pull away
from the area. VFR conditions are forecast to return early
Thursday afternoon.

Long Term /Friday through Monday/...
As of 330 PM Wednesday...The remnants of Bonnie will shift east
of the region by Friday, though a moist and unstable airmass will
continue across the region into Saturday ahead of a weak frontal
system. Expect showers and thunderstorms chances to persist
through the long term which may yield periods of MVFR/IFR
conditions in any heavier showers and storms through the period.
With low levels very moist could also have some light fog/lower
stratus develop during the late night/early morning hours as winds
are expected to be very light. A stronger cold front will move
through the region Sunday night into early Monday, brining another
round of showers and thunderstorms which may produce sub-VFR
conditions. VFR will prevail Monday afternoon through mid week.

&&

.MARINE...
Short Term /through Thursday/...
As of 1255 AM Thursday...Easterly flow 10 to 20 kt prevails across
the waters highest between Cape Lookout and Cape Hatteras. Seas
have built to 6 ft at Diamond Shoals buoy validating the current
SCA. As the low slowly moves NE on Thursday, winds will diminish
to mainly 10 KT or less and gradually back to NE and N over
northern waters, and to W and SW over southern waters. This will
allow seas to subside to 2-4 FT.

Long Term /Thursday night through Monday/...
As of 330 PM Wednesday...The remnants of Bonnie will lift northeast
of the area Thursday night and Friday ahead of an approaching
front. Winds will be NW to N Thursday night as the low departs the
region. Light and variable winds expected Friday, becoming SW
around 5-15 kt Friday night and Saturday ahead of a weak front.
There is some uncertainty in the models with just how far the
front pushes into the region and latest consensus pushes it into
the Albemarle Sound region by Saturday morning. Mainly followed
NWPS with seas 2-4 ft Thursday night and continuing in that range
through Saturday. SW winds increase to around 10-20 kt Sunday
ahead of an approaching front with further strengthening likely
Sunday night. Seas build to 3-5 ft Sunday, then 4-7 ft Sunday
night when SCA condition will be likely. WSW winds diminish to
mostly 5-15 kt Monday allowing seas to subside to mostly 3-5 ft,
then subside further by mid-week. Local SWAN/NWPS and Wavewatch in
decent agreement through the medium range, with Wavewatch
appearing reasonable for the extended.

&&

.HYDROLOGY...
As of 400 PM Wednesday...Widespread showers and scattered
thunderstorms will produce heavy rain threat along the coast
tonight, and a Flood Watch remains in effect for Carteret County
and the Outer Banks. The showers and storms will have locally
heavy downpours and are expected to produce rainfall amounts
generally between 1 to 2 inches with locally higher amounts
possible. This heavy rain will likely lead to some localized
minor poor drainage flooding and ponding on roads.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Flood Watch until 8 AM EDT this morning for NCZ103-104.
     Flood Watch until 5 AM EDT early this morning for NCZ095.
MARINE...Small Craft Advisory for hazardous seas until 8 AM EDT this
     morning for AMZ152-154.

&&

SYNOPSIS...JBM
NEAR TERM...JME/JBM/HSA
SHORT TERM...JBM
LONG TERM...SK/DAG
AVIATION...JME/JBM/DAG/HSA
MARINE...JME/JBM/DAG/HSA
HYDROLOGY...MHX
Hazardous weather outlook, Jun 1, 8:48 PM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
848 PM EDT WED JUN 1 2016

NCZ103-104-030000-
OUTER BANKS DARE-OUTER BANKS HYDE-
848 PM EDT WED JUN 1 2016

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THURSDAY...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   MODERATE RIP CURRENT RISK.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   MODERATE RIP CURRENT RISK.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

PERIODS OF MODERATE TO HEAVY RAIN THURSDAY COULD PRODUCE
LOCALIZED FLOODING ACROSS EASTERN NORTH CAROLINA.

THERE WILL BE AN INCREASED THREAT OF RIP CURRENTS THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-030000-
ONSLOW-
848 PM EDT WED JUN 1 2016

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

PERIODS OF MODERATE TO HEAVY RAIN TODAY COULD PRODUCE LOCALIZED
FLOODING ACROSS EASTERN NORTH CAROLINA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

PERIODS OF MODERATE TO HEAVY RAIN THURSDAY COULD PRODUCE
LOCALIZED FLOODING ACROSS EASTERN NORTH CAROLINA.

THERE WILL BE AN INCREASED THREAT OF RIP CURRENTS THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-030000-
CARTERET-
848 PM EDT WED JUN 1 2016

...FLOOD WATCH IN EFFECT UNTIL 5 AM EDT THURSDAY...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   MODERATE RIP CURRENT RISK.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

PERIODS OF MODERATE TO HEAVY RAIN THURSDAY COULD PRODUCE
LOCALIZED FLOODING ACROSS EASTERN NORTH CAROLINA.

THERE WILL BE AN INCREASED THREAT OF RIP CURRENTS THROUGH MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-090>094-030000-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
848 PM EDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TONIGHT.

PERIODS OF MODERATE TO HEAVY RAIN TODAY COULD PRODUCE LOCALIZED
FLOODING ACROSS EASTERN NORTH CAROLINA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:39 PM EDTSpecial Marine WarningMHX36 min
Jun 2, 1:21 AM EDTAreal Flood AdvisoryMHXDare, Hyde114 min
Jun 2, 3:15 AM EDTAreal Flood AdvisoryMHXDare2 hr
Jun 2, 5:27 AM EDTAreal Flood AdvisoryMHXDare2 hr
Jun 2, 7:27 AM EDTAreal Flood AdvisoryMHXDare, Hyde2 hr
Jun 2, 10:42 AM EDTAreal Flood AdvisoryMHXDare6 hr

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.